MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1300 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1300 ANALYZER
Model Number ATELLICA IM 1300 ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) regarding an erroneously elevated high-sensitivity troponin i (tnih) result obtained on a patient sample on an atellica im 1300 analyzer.Quality control (qc) was in range on the day of the event.A siemens customer service engineer (cse) was dispatched to the customer's site.During the visit the cse, inspected the analyzer, adjusted the vacuum pressure, performed auto-check, which passed.Then, the cse performed total service visit (tsv) and verified the wash station operation, ran qc and patient results which recovered acceptably.Siemens evaluated the event and ruled out reagent issue was ruled out as qc was in range and other samples were not affected.Siemens reviewed the instrument data and determined that that there was no issue with the delivery of tnih reagents and delivery of samples.Siemens further evaluated the event and determined that the issues with the wash station can potentially cause an increase in relative light units (rlus) and therefore elevated results could be generated.The instrument is performing according to the specification.No further evaluation is required.
 
Event or Problem Description
The customer reported that they obtained an erroneously elevated high-sensitivity troponin i (tnih) result on a patient sample on an atellica im 1300 analyzer.The erroneously elevated result was reported to the physician(s) and was questioned.A new sample was drawn from the same patient and processed twice on the original analyzer and once on an alternate atellica im 1300 analyzer.The reprocessed results matched the patient¿s clinical picture and considered correct.The result of 3.223 ng/l from an alternate atellica im 1300 analyzer was reported as the correct result to the physician(s).There is no known reports of patient intervention or adverse health consequences due to the erroneously elevated tnih result.

Brand Name
ATELLICA IM 1300 ANALYZER
Common Device Name
ATELLICA IM 1300 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22042573
Report Number2432235-2025-00134
Device Sequence Number12957125
Product Code JJE
UDI-Device Identifier00630414007960
UDI-Public(01)00630414007960
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K151792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA IM 1300 ANALYZER
Device Catalogue Number11066001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Initial Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown